Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda: ``On the zeros of the Riemann zeta function in the critical strip. III'' [Math. Comp. 41 (1983), no. 164, 759-767; MR0717719 (85e:11062)] by J. van de Lune and te Riele


Author: Herman J. J. te Riele
Journal: Math. Comp. 46 (1986), 771
MSC: Primary 11M26; Secondary 11-04, 11Y35
Original Article: Math. Comp. 41 (1983), 759-767.
MathSciNet review: 829647
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11M26, 11-04, 11Y35

Retrieve articles in all journals with MSC: 11M26, 11-04, 11Y35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0829647-6
PII: S 0025-5718(1986)0829647-6
Article copyright: © Copyright 1986 American Mathematical Society